Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Common fixed-point theorems for commuting maps on a metric space

Authors: K. M. Das and K. Viswanatha Naik
Journal: Proc. Amer. Math. Soc. 77 (1979), 369-373
MSC: Primary 54H25; Secondary 47H10
MathSciNet review: 545598
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Results generalizing and unifying fixed point theorems of Jungck and Ciric are established.

References [Enhancements On Off] (What's this?)

  • [1] Lj. B. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267-273. MR 50 #8484. MR 0356011 (50:8484)
  • [2] Gerald Jungck, Commuting mappings and fixed points, Amer. Math. Monthly 83 (1976), 261-263. MR 53 #4031. MR 0400196 (53:4031)
  • [3] B. E. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 256-290. MR 0433430 (55:6406)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H10

Retrieve articles in all journals with MSC: 54H25, 47H10

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society